Lecture Notes in Mathematics

Degenerate Nonlinear Diffusion Equations

Authors: Favini, Angelo, Marinoschi, Gabriela

Buy this book

eBook $34.99
price for USA (gross)
  • ISBN 978-3-642-28285-0
  • Digitally watermarked, DRM-free
  • Included format: PDF, EPUB
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Softcover $49.95
price for USA
  • ISBN 978-3-642-28284-3
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Rent the ebook  
  • Rental duration: 1 or 6 month
  • low-cost access
  • online reader with highlighting and note-making option
  • can be used across all devices
About this book

The aim of these notes is to include in a uniform presentation style several topics related to the theory of degenerate nonlinear diffusion equations, treated in the mathematical framework of evolution equations with multivalued m-accretive operators in Hilbert spaces. The problems concern nonlinear parabolic equations involving two cases of degeneracy. More precisely, one case is due to the vanishing of the time derivative coefficient and the other is provided by the vanishing of the diffusion coefficient on subsets of positive measure of the domain.
From the mathematical point of view the results presented in these notes can be considered as general results in the theory of degenerate nonlinear diffusion equations. However, this work does not seek to present an exhaustive study of degenerate diffusion equations, but rather to emphasize some rigorous and efficient techniques for approaching various problems involving degenerate nonlinear diffusion equations, such as well-posedness, periodic solutions, asymptotic behaviour, discretization schemes, coefficient identification, and to introduce relevant solving methods for each of them.

Table of contents (4 chapters)

  • Existence for Parabolic–Elliptic Degenerate Diffusion Problems

    Favini, Angelo (et al.)

    Pages 1-56

  • Existence for Diffusion Degenerate Problems

    Favini, Angelo (et al.)

    Pages 57-90

  • Existence for Nonautonomous Parabolic–Elliptic Degenerate Diffusion Equations

    Favini, Angelo (et al.)

    Pages 91-108

  • Parameter Identification in a Parabolic–Elliptic Degenerate Problem

    Favini, Angelo (et al.)

    Pages 109-133

Buy this book

eBook $34.99
price for USA (gross)
  • ISBN 978-3-642-28285-0
  • Digitally watermarked, DRM-free
  • Included format: PDF, EPUB
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Softcover $49.95
price for USA
  • ISBN 978-3-642-28284-3
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Rent the ebook  
  • Rental duration: 1 or 6 month
  • low-cost access
  • online reader with highlighting and note-making option
  • can be used across all devices
Loading...

Recommended for you

Loading...

Bibliographic Information

Bibliographic Information
Book Title
Degenerate Nonlinear Diffusion Equations
Authors
Series Title
Lecture Notes in Mathematics
Series Volume
2049
Copyright
2012
Publisher
Springer-Verlag Berlin Heidelberg
Copyright Holder
Springer-Verlag Berlin Heidelberg
eBook ISBN
978-3-642-28285-0
DOI
10.1007/978-3-642-28285-0
Softcover ISBN
978-3-642-28284-3
Series ISSN
0075-8434
Edition Number
1
Number of Pages
XXI, 143
Number of Illustrations and Tables
3 b/w illustrations, 9 illustrations in colour
Topics